# SDR RAIA0003004

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 1,172 hours, 942 cycles
- Engine: Allsn AE3007A
- Engine time: 1,172 hours, 942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 310176
- Condition: Malfunctioned
- Location: Right
- Part time: 1,172 hours, 942 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

6236 - DTW - ON TAKEOFF, RIGHT ENGINE OIL PRESSURE REACHED 116PSI.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE.
